# SDR UALA2012101105790

- Difficulty date: October 11, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,286 hours, 13,742 cycles
- Engine: Pwa PW4056
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU5AI
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A-C RETURNED TO BLOCKS FOR :L AUX PITOT EICAS MSG AND ANNUNCIATOR LT FOR SAME.  VERIFIED CB NOT POPPED AND L AUX PITOT DOES NOT OPERATE WHEN TEST SW ACTUATED.  REPLACED LEFT AUX PITOT PROBE, OP CHECKS NORMAL, LEAK CHECKS WITHIN LIMITS PER MM.
